×

A Markov’s theorem for extended welded braids and links. (English) Zbl 1421.57007

Summary: Extended welded links are a generalization of Fenn, Rimányi, and Rourke’s welded links, cf. [R. Fenn et al., Topology 36, No. 1, 123–135 (1997; Zbl 0861.57010)]. Their braided counterpart are extended welded braids, which are closely related to ribbon braids and loop braids. In this paper we prove versions of Alexander and Markov’s theorems for extended welded braids and links, following S. Kamada’s approach [Osaka J. Math. 44, No. 2, 441–458 (2007; Zbl 1147.57008)] to the case of welded objects.

MSC:

57M25 Knots and links in the \(3\)-sphere (MSC2010)
20F36 Braid groups; Artin groups
PDF BibTeX XML Cite
Full Text: arXiv Euclid

References:

[1] B. Audoux, P. Bellingeri, J.-B. Meilhan and E. Wagner: Homotopy classification of ribbon tubes and welded string links, ArXiv: 1407.0184, 2014, to appear in Annali della scuola normale superiore di Pisa. · Zbl 1375.57032
[2] B. Audoux: On the welded tube map; in Knot Theory and Its Applications, Contemp. Math. 670, 261-284, Amer. Math. Soc., Providence, RI, 2016. · Zbl 1358.57025
[3] T.E. Brendle and A. Hatcher: Configuration spaces of rings and wickets, Comment. Math. Helv. 88 (2013), 131-162. · Zbl 1267.57002
[4] D. Bar-Natan and Z. Dancso: Finite-type invariants of w-knotted objects, I: w-knots and the Alexander polynomial, Algebr. Geom. Topol. 16 (2016), 1063-1133. · Zbl 1339.57006
[5] J.C. Baez, D.K. Wise and A.S. Crans: Exotic statistics for strings in 4D \(BF\) theory, Adv. Theor. Math. Phys. 11 (2007), 707-749. · Zbl 1134.81039
[6] C. Damiani: The topology of loop braid groups: applications and remarkable quotients, PhD thesis, Université de Caen Normandie, 2016.
[7] C. Damiani: A journey through loop braid groups, Expo. Math. 35 (2017), 252-285. · Zbl 1403.20052
[8] R. Fenn, R. Rimányi and C. Rourke: The braid-permutation group, Topology 36 (1997), 123-135. · Zbl 0861.57010
[9] D.L. Goldsmith: The theory of motion groups, Michigan Math. J. 28 (1981), 3-17. · Zbl 0462.57007
[10] M. Goussarov, M. Polyak and O. Viro: Finite-type invariants of classical and virtual knots, Topology 39 (2000), 1045-1068. · Zbl 1006.57005
[11] A. Ichimori and T. Kanenobu: Ribbon torus knots presented by virtual knots with up to four crossings, J. Knot Theory Ramifications 21 (2012), 1240005, 30pp. · Zbl 1333.57012
[12] S. Kamada: Braid presentation of virtual knots and welded knots, Osaka J. Math. 44 (2007), 441-458. · Zbl 1147.57008
[13] L.H. Kauffman: Virtual knot theory, European J. Combin. 20 (1999), 663-690. · Zbl 0938.57006
[14] A. Kawauchi: A chord graph constructed from a ribbon surface-link; in Knots, Links, Spatial Graphs, and Algebraic Invariants, Contemp. Math. 689, 125-136. Amer. Math. Soc., Providence, RI, 2017. · Zbl 1391.57011
[15] L.H. Kauffman and S. Lambropoulou: Virtual braids and the \(L\)-move, J. Knot Theory Ramifications 15 (2006), 773-811. · Zbl 1105.57002
[16] X.-S. Lin: The motion group of the unlink and its representations; in Topology and physics: Proceedings of the Nankai International Conference in Memory of Xiao-Song Lin, Tianjin, China, 27-31 July 2007, Nankai Tracts Math. 12, 359-417, World Sci. Publ., Hackensack, NJ, 2008.
[17] J. McCool: On basis-conjugating automorphisms of free groups, Canad. J. Math. 38 (1986), 1525-1529. · Zbl 0613.20024
[18] S. Satoh: Virtual knot presentation of ribbon torus-knots, J. Knot Theory Ramifications 9 (2000), 531-542. · Zbl 0997.57037
[19] A.G. Savushkina: On a group of conjugating automorphisms of a free group, Math. Notes 60 (1996), 68-80. · Zbl 0902.20016
[20] F. Wattenberg: Differentiable motions of unknotted, unlinked circles in \(3\)-space, Math. Scand. 30 (1972), 107-135. · Zbl 0248.55003
[21] B. Winter: The classification of spun torus knots, J. Knot Theory Ramifications 18 (2009), 1287-1298. · Zbl 1190.57016
[22] T. Yajima: On the fundamental groups of knotted \(2\)-manifolds in the \(4\)-space, J. Math. Osaka City Univ. 13 (1962), 63-71. · Zbl 0118.39301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.